# SDR A6WA201141053

- Difficulty date: December 1, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 23,782 hours, 22,366 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MACH TRIM & STAB TRIM CAUTION MESSAGES CLIMBING THROUGH 12,000 FT.  RAN QRH, WOULD NOT RESET.  LANDED AT 45,000 LBS, SPEED 150 KTS, TOUCHDOWN APPROXIMATELY 200 FPM.  R & R PITCH TRIM DISCONNECT SWITCH.
